American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] J. Z. Gonçalves and D. S. Passman. Explicit free groups in division rings. Proc. Amer. Math. Soc. 143 (2015) 459-468.
Abstract, references, and article information   
View Article: PDF

[2] Louis Rowen and David Saltman. Simultaneous embeddings of finite dimensional division algebras. Proc. Amer. Math. Soc. 141 (2013) 737-744.
Abstract, references, and article information
View Article: PDF

[3] M. Shirvani and J. Z. Gonçalves. Free products arising from elements of finite order in simple rings. Proc. Amer. Math. Soc. 133 (2005) 1917-1923. MR 2137855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Katsuo Chiba. Generalized rational identities of subnormal subgroups of skew fields. Proc. Amer. Math. Soc. 124 (1996) 1649-1653. MR 1301016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas C. Craven. Extension of orderings on $*$-fields. Proc. Amer. Math. Soc. 124 (1996) 397-405. MR 1301492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Burton Fein and Murray Schacher. ${\bf Q}(t)$ and ${\bf Q}((t))$-admissibility of groups of odd order . Proc. Amer. Math. Soc. 123 (1995) 1639-1645. MR 1242083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tsiu Kwen Lee. Derivations with invertible values on a multilinear polynomial . Proc. Amer. Math. Soc. 119 (1993) 1077-1083. MR 1156472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Makar-Limanov and P. Malcolmson. Free subalgebras of enveloping fields . Proc. Amer. Math. Soc. 111 (1991) 315-322. MR 1041015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1